# SDR DALA2024120611505

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 100,797 hours, 46,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 1R DOOR ARMING LEVER NOT GETTING FULL TRAVEL. ARMING PLACARD NOT COMING OUT ALL THE WAY. CORRECTIVE ACTION: OUND CHORD CAUGHT BY GIRT BAR. CLEARED CHORD FROM GIRT BAR. REF B757 AMM 25-66. CHKS NML. (6405700)
